# SDR REXA2022080400586

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS310 TO FS319 AT STRINGER 20R HAS CORROSION LOCATED AND DRILLED INTERCOSTAL PN: SH670-32047-1 AT STRINGER 20R BETWEEN FS 310 TO 319 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED NEW INTERCOSTAL IAW CRJ 900 SRM 51-42-21-001-001-A01
